MathSciNet Relay Station
MathSciNet bibliographic data
MR2763146 (2012b:65102) 65L60 (65L10 65L20)
Rashidinia, J.; Ghasemi, M. B-spline collocation for solution of two-point boundary value problems. J. Comput. Appl. Math. 235 (2011), no. 8, 2325–2342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement